Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with high blood pressure, swelling in the legs. Taking hydrochlorothiazide. Reddish spots on the ankle and foot. Nerve damage?

i have been diagnosed with high blood pressure ,with swelling in my legs,i was put on hydrochlorothiazide . after taking the medication for about a month i am getting red splotches on the inside of myright ankle and foot .this comes after having shoulder surgery and nerve damage to my t-4 nerves on my right side.and gaining 35 pounds.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

This could be a reaction to one of the several drugs, you have been exposed / including thiazide.
A direct look at the lesion is necessary - for proper assessment and assistance / it may an allergic rash or vascular - purpura..

You should see your doctor.


Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor